# SDR VTZA97001

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Baggage Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6504 - ROA-IAD - DURING CRUISE, EXPERIENCED A SMOKE DETECTOR CAPTION LIGHT ILLUMINATION.  AIRCRAFT COMPLETED A NORMAL LANDING (NO EMERGENCY DECLARED) AT IAD WHERE MAINTENANCE INSPECTED THE AFT BAGGAGE AREA AND FOUND NO INDICATION OF PROBLEM.  TROUBLESHOT SYSTEM AND FOUND SMOKE DETECTOR HAD FAILED.  REPLACED SMOKE DETECTOR AND RETURNED AIRCRAFT TO SERVICE.  (M)
